SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM PROGESTERONE (PRGE); RADIOIMMUNOASSAY, PROGESTERONE
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer complains of discordance/fluctuations in atellica im progesterone (prge) lot 330 results obtained on different days for an in-vitro fertilization (ivf) patient during their ovulation induction cycles.The customer believes that the data should gradually increase instead of fluctuating, as observed with this patient.The customer's prge empirical cutoff value (p value) is 1.5 ng/ml.The test results of this case showed that the p values exceeded 1.5 ng/ml, indicating luteinization.However, the b-ultrasound results demonstrated normal follicular growth, concluding there is an inconsistency with the clinical outcomes.There are no allegations of adverse patient consequences in association with the event.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.Note: this mdr is filed for the result obtained on 03-nov-2025.Separate reports are submitted for results obtained on 24-sep-2025 and 22-oct-2025 for the same patient.
Event or Problem Description
The customer complains of discordance/fluctuations in atellica im progesterone (prge) lot 330 results obtained on different days for an in-vitro fertilization (ivf) patient during their ovulation induction cycles.The customer believes that the data should gradually increase instead of fluctuating, as observed with this patient.The customer's prge empirical cutoff value (p value) is 1.5 ng/ml.The test results of this case showed that the p values exceeded 1.5 ng/ml, indicating luteinization.However, the b-ultrasound results demonstrated normal follicular growth, concluding there is an inconsistency with the clinical outcomes.There are no allegations of adverse patient consequences in association with the event.